# SDR CALA2013102492359

- Difficulty date: October 24, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N107UA
- Make and model: Boeing 747422
- Aircraft serial: 26900
- Aircraft time: 62,140 hours, 7,301 cycles
- Engine: Pwa PW4056
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Paint
- Part number: 4892200
- Part serial: 101
- Condition: Chipped
- Location: Radome
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADOME HAS NUMEROUS PAINT CHIPS MISSING.  REPLACED RADOME.
